Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
         
Rollover images to visit our other forums!

  

Ask a Question
  
  • Email Email
  • Glossary Glossary


Please browse or search our archive before asking a question.

Recent Answers
truvadaDec 18, 2017
Viagra and TriumeqDec 13, 2017
Life expectancy vs quality of life.Dec 13, 2017
Atripla I is it good PEP medicationDec 10, 2017
Should We Expect our Meds to Eventually Stop Working?Dec 10, 2017
Feet Sole Numbness due to HIV drugs?Dec 10, 2017
Vomitting 30 mins after ARVDec 10, 2017
I took 7 odefesy did I overdose within an hourDec 9, 2017
Late in consuming "artipla"Dec 8, 2017
ARVs, alcohol and the holidaysDec 8, 2017
SGPT high levelDec 3, 2017
AZT VS RILPIVIRINENov 30, 2017
Chances of becoming undetectable today (and the HIV care continuum)Nov 29, 2017
viral load increase and unprotected sexNov 28, 2017
Slow CD4 Growth Dispite Viral Supression with GenvoyaNov 26, 2017
Topical Acne Medication and AntiretroviralsNov 25, 2017
Viral loadNov 25, 2017
Juluca approvalNov 22, 2017
Pep forgotten pillNov 21, 2017
Is This Enough? HIV testing after PEPNov 21, 2017
Hospice-Going forward off medicationNov 20, 2017
Timing of taking ART medicationsNov 18, 2017
Mantoux TB test , fnac test for neckNov 18, 2017
please I want to knowNov 17, 2017
Today did the HIV testing please advice Nov 17, 2017
Vaccine Nov 17, 2017
PrEP & General AnesthesiaNov 13, 2017
simastatin with complera?Nov 12, 2017
Please answer it is urgent!!Nov 11, 2017
Having unprotected sex while on PEPNov 11, 2017
Hello from the USANov 11, 2017
injectable antiretroviral therapyNov 8, 2017
Viraday and anxietyNov 2, 2017
GenvoyaNov 2, 2017
Mouth thrushOct 28, 2017
Just Started on TrivensOct 27, 2017
My CD4s getting backward after three months of RVT :((Oct 26, 2017
pain full blisters on toungeOct 26, 2017
cd4count is only 8Oct 24, 2017
Brazil switching everyone from Kaletra to Darunavir - Can I keep my existing NRTI + NNRTI (4th combo - 15 years success)Oct 21, 2017
side effectsOct 21, 2017

Answers by Category




  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS

 
Advertisement





Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement